Detroit Region/South Bend Region/Indiana Northwest Region Summer Festival of Speed

Track Event

July 20, 2019

GingerMan Raceway

Sanction #19-TERG-7561

Please remember: SCCA races are staffed by volunteers. You are welcome to volunteer at our weekend event contact our Event Lead or Event Ambassador for more information.

Introduction

The Summer Festival of Speed Track Event is held under the SCCA Track Event Rules. **These detailed rules can be reviewed online at** <u>https://www.scca.com/downloads/44505-2019-scca-track-event-rules</u> and are include for your review below.

The SCCA Track Event(TE) is great way for people to drive their street car on track in a safe and controlled environment. Drivers of all experience levels are welcome, but only cars with fenders will be allowed on track. Your day will start with classroom instruction where we will go over the rules of the road and some of the finer points of driving on the track at speed. After the classroom session, you will get three 20-minute sessions on track during Saturday afternoon.

The Basics (Complete details in the Supplemental Regulations-aka rules)

- Open to any driver 18 years old or older. Novice through Advanced drivers are welcome.
- SCCA Membership is NOT required, but you must become a weekend SCCA member for a small fee.
- · Cars must be in safe working order to be driven at speed on track.
- You must fill out the SCCA Tech form and present your helmet to the Track Event Tech official.
- Safety-you must wear an approved helmet and have at least 3-point seatbelts.
- Convertibles MUST have rollover protection.
- Everybody must attend the Drivers Meeting.
- You will get three 20-minute sessions.
- Passing is only allowed with a "point-by."
- This is a recreational event on track. It is NOT a competition.
- Driver coaches will observe you from trackside and offer input as needed.

SCHEDULE

Actual start times may vary based on forces of nature and on-track incidents. If conditions warrant, some start times may be pulled ahead to ensure a successful event. Please pay attention to the PA for announcements. Summer Festival of Speed Track Event items in **Bold**

Saturday, July 20, 2019

7:00	1:00	Registration
12:00	12:45	Mandatory Drivers Meeting @ Turn 8 1/2 Pavilion
11:30	12:05	Group 1 -2 Seamless Qualifying (15 minutes)
12:15	12:50	Group 3-4 Seamless Qualifying (15 minutes)
1:00	1:15	Group 5 Qualifying (15 minutes)
1:25	1:45	Track Event Session 1 (20 minutes)
1:50	2:15	Group 1 Race (13 Laps or 25 minutes)
2:25	2:45	Track Event Session 2 (20 minutes)
2:50	3:15	Group 2 Race (13 Laps or 25 minutes)
3:25	3:45	Team Bracket Endurance Challenge Qualifying
		(20 minutes)
3:55	4:15	Track Event Session 3 (20 minutes)
4:15	5:10	Dinner Break (55 minutes)
5:10	5:35	Group 3 Race (13 Laps or 25 minutes)
5:45	6:10	Group 4 Race (13 Laps or 25 minutes)
6:20	6:45	Group 5 Race (13 Laps or 25 minutes)
6:55	7:55	Team Bracket Endurance Challenge Race 1
		(60 minutes)
7:55	8:10	Done/SCCA Social Event

Track Event participants will	get 60 minutes of track time

ENTRY FEES:

	Entry Fee
Car and 1 Driver	\$125

RACE OFFICIALS

Event Lead	Patrick Barber
Event Ambassador	Jeff Luckritz <u>race@scca.org</u>
Chief Registrar	Mary Shiloff : <u>mshiloff@comcast.net</u>
Technical Chief	Kevin Fandozzi
Track Control	Corrine CJ Carter
Chief Starter	Bruce Beauvais
Chief F&C	Ed Arthur
Safety Steward	Joel Harleman
Worker Chief	Patrick Barber
Driver Coach	Paul McBride
Chief Grid	Kim Bollinger
Hospitality	Relay For Life®
	Lloyd Loring (the Voice of SBR)

CONDUCT OF THE EVENT

- 1. All sessions will use the long course and will be run clockwise
- The use of three or four wheel mini-vehicles is permitted only as support vehicles. The support vehicle must display car number and class, and will be driven by persons holding a valid state driver's license. Slow speeds only. Riding on the coachwork or outside any vehicle is NOT PERMITTED on track property.
- 3. Please pay attention to the PA for announcements. Stewards will not take actions on minor schedule changes.
- 4. Black Flag Stations will be located at Turn #7 and the Starter's Stand. Drivers receiving a Black Flag will enter pit lane and proceed to the Black Flag station in front of the control tower.
- Sound Control will be enforced per the GCR and Great Lakes Division policy. 103dB is the maximum limit. Sound Control will be located between turns 2 and 3.
- 6. Consumption of alcohol will not be allowed on track property prior to the final checkered flag of the day.
- 7. The SCCA South Bend Region, Indiana Northwest Region and the Detroit Region, aim to provide and inclusive, welcoming environment for all participants. To that end, behaviors such as the following will be considered egregious examples of GCR 2.1.7, "Acting in and unsportsmanlike manner", and will be penalized as such.

• Discriminating against, disparaging or verbally abusing a participant because of their gender identity, ethnicity, marital status, sexual orientation, religion, age, or disability

- Harassing, intimidating, threatening or bullying an participant;
- Doing any of the above outside the confines of an event on in print or electronic media, in a way that affects that person's participation at an event.

8. NO DRONES! Please see GCR 2.2.6 Unmanned Aircraft Systems

DRIVER INFORMATION AND TRACK RULES

- TRACK RULES Camping Pass is \$10.00 per person per night. Children under 12 are free. Pets must be on leashes at all times and owners are responsible for any associated clean-up. No pets allowed in the Park area around the pond and the pavilion. Sale of products and services on track property is strictly prohibited without track management approval. The track property must be left clean. Waste oil must be put in the red barrels provided. No tires should be left on Track property. The maximum speed limit in all areas except the race course is 10 MPH. The track will close at 8:00 PM on Sunday, July 21, 2019. Arrangements must be made with track management if items are to be left until a later time. Track gas will be for sale. There will be air and water available.
- 4. Fuel, air and water will be available at the track.
- 6. The Saturday evening party will provide dinner. Drivers will receive one ticket for the party; additional tickets are available for purchase.
- 7. Please observe the clockwise traffic pattern in the paddock area.
- 8. All cars paddocked adjacent to paved roads south of the crossover must not extend onto the pavement so as to block a lane of traffic